# SDR AALA202204119070

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,786 hours, 31,008 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR LEFT AFT EMERGENCY EXIT ENUNCIATED ON ECAM. RE-SECURED AFT LEFT EMERGENCY EXIT HATCH COVER FLAP AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-23-47.
